# SDR SWIA202054232

- Difficulty date: October 18, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ARM SUPPORT CUP AFT IS CORRODED, FLAG.  C-CHECK RO 11/21/2020.  REMOVED OUT OF LIMITS SUPPORT CUP AND WET INSTALLED REPLACEMENT SUPPORT CUP P/N 601R31527-217 AT PAX DOOR ARM SUPPORT, REF CRJ 200 SRM BOMBARDIER DWG.
